American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57.10) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 13 of 13 found      Go to page: 1

[1] Don Porter. An algebraic proof that $[\Omega ^{U}]_{2}={\germ N}^{2}$ . Proc. Amer. Math. Soc. 31 (1972) 605-608. MR 0288773.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Allan Brender. Inertial and bordism properties of spheres . Proc. Amer. Math. Soc. 27 (1971) 209-212. MR 0267592.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] L. S. Husch. Finding a boundary for a $3$-manifold . Proc. Amer. Math. Soc. 21 (1969) 64-68. MR 0239609.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] M. V. Mielke. Cobordism properties of manifolds of small category . Proc. Amer. Math. Soc. 21 (1969) 332-334. MR 0236939.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Peter S. Landweber. The bordism class of a quasi-symplectic manifold . Proc. Amer. Math. Soc. 19 (1968) 614-616. MR 0226650.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Sam B. Nadler. Errata: ``A characterization of the differentiable submanifolds of $R\sp{n}$'' . Proc. Amer. Math. Soc. 19 (1968) 1508. MR 0232398.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] R. E. Stong. On the squares of oriented manifolds . Proc. Amer. Math. Soc. 17 (1966) 706-708. MR 0192505.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] R. O. Burdick. Oriented manifolds fibered over the circle . Proc. Amer. Math. Soc. 17 (1966) 449-452. MR 0220302.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] C. S. Hoo. Remarks on the bordism algebra of involutions . Proc. Amer. Math. Soc. 17 (1966) 1083-1086. MR 0225329.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Yuen-fat Wong. A theorem on homotopically equivalent $(2k+1)$-manifolds . Proc. Amer. Math. Soc. 16 (1965) 1022-1025. MR 0193638.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] C. T. C. Wall. The action of $\Gamma \sb{2n}$ on $(n-1)$-connected $2n$-manifolds. . Proc. Amer. Math. Soc. 13 (1962) 943-944. MR 0143223.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Yasurô Tomonaga. Integrability of a certain kind of genus . Proc. Amer. Math. Soc. 12 (1961) 821-823. MR 0126853.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Yasurô Tomonaga. A generalization of Hirzebruch polynomial and cobordism decomposition. . Proc. Amer. Math. Soc. 12 (1961) 573-576. MR 0126852.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 13 of 13 found      Go to page: 1